Open Access System for Information Sharing

Login Library

 

Article
Cited 22 time in webofscience Cited 23 time in scopus
Metadata Downloads

Stabilization of Markovian jump systems with incomplete knowledge of transition probabilities and input quantization

Title
Stabilization of Markovian jump systems with incomplete knowledge of transition probabilities and input quantization
Authors
Park, BYKwon, NKPark, P
POSTECH Authors
Park, P
Date Issued
Oct-2015
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
URI
http://oasis.postech.ac.kr/handle/2014.oak/35680
DOI
10.1016/J.JFRANKLIN.2015.06.008
ISSN
0016-0032
Article Type
Article
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol. 352, no. 10, page. 4354 - 4365, 2015-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

박부견PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse